# SDR IXXA08SMN101S

- Difficulty date: March 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD FLAP LOWER PANEL SKIN HAS IMPROPER REPAIR AT STATION XW 18.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-1-21, DC8 SRM 57-7-1 FIGURE 1 ITEM "B" AND "L", DC8 SRM 57-1-0 PAGE 1, 51-1-21, DC8 SRM 51-1-9 TR NUMBER 51-142, 51-1-9A TR NUMBER 51-141, AND DC8 SRM 51-1-8B.
